# SDR P5CA9701571

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE LEFT HORIZONTAL STABILIZER TRAILING EDGE ADJACENT TO THE NAVIGATION LIGHT.  REMOVED DELAMINATION, POTTED CORE AND INSTALLED AND BONDED FIBERGLASS OVERLAYS PER BAC SRM 51-40-14.
